Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 121, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 30, 2008, 10:46 PM CDT for Canadian County, Grady County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2008, 10:46 PM CDT (03:46 UTC)
- Expired
- Mar 30, 2008, 11:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Canadian County, OK, Grady County, OK
The radar
The Norman radar (KTLX), 60 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 5:48 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1847 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:40 PM CDT, 8 hours 6 minutes earlier.
Area forecast discussion, Mar 30, 2:40 PM CDT, 8 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CDT SUN MAR 30 2008
.DISCUSSION...
CONSIDERING THE POSITIVE SURFACE MOISTURE ADVECTION INTO TONIGHT
AND THE WIDESPREAD FOG LAST NIGHT IN ALL BUT WESTERN OKLAHOMA, FOG
HAS BEEN ADDED FOR TONIGHT TO THE GRID IN AREAS OF OKLAHOMA NOT EXPECTED
TO EXPERIENCE THE DRY AIR THIS AFTERNOON AND EVENING. OTHERWISE,
THE GRIDS BASED ON THE GFS ARE UNCHANGED.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 64 77 42 61 / 20 60 20 10
HOBART OK 61 78 42 62 / 20 30 10 0
WICHITA FALLS TX 66 81 47 63 / 20 50 10 10
GAGE OK 54 75 34 59 / 20 10 10 0
PONCA CITY OK 63 74 41 61 / 40 60 30 10
DURANT OK 66 77 51 65 / 20 80 40 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR OKZ009-010-014>016-021-022-033>037.
TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR TXZ083>089.
&&
99/99Hazardous weather outlook, Mar 30, 4:01 PM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
401 PM CDT SUN MAR 30 2008
OKZ004>048-050>052-TXZ083>090-311200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
401 PM CDT SUN MAR 30 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TODAY AND
TONIGHT ACROSS THE WESTERN TWO THIRDS OF OKLAHOMA...AND PART OF
WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES THE AREA WEST OF A LINE FROM STILLWATER TO
OKLAHOMA CITY...TO DUNCAN AND WICHITA FALLS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 5 PM
THROUGH THE NIGHT.
IMPACTS...
EARLY IMPACTS MAY INCLUDE GOLF BALL SIZE HAIL...LOCALLY DAMAGING
WINDS...AND A FEW TORNADOES. BY LATE EVENING...THE MAIN IMPACTS WILL
BE WIND DAMAGE AND HEAVY RAINFALL.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD
PREPARE FOR SEVERE WEATHER OPERATIONS...ESPECIALLY IN WESTERN AND
NORTHERN OKLAHOMA AFTER DARK. ELSEWHERE...GROUPS IN CENTRAL AND
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS...SHOULD MONITOR FOR THE
POSSIBILITY OF SEVERE STORMS EARLY THIS EVENING. IF STORMS DO NOT
FORM...THE THREAT WILL INCREASE AGAIN LATE TONIGHT.
DISCUSSION...
THIS AFTERNOON...SURFACE BOUNDARIES HAD FOCUSED A ZONE OF MODERATE
INSTABILITY INTO CENTRAL AND SOUTHERN OKLAHOMA...AND ADJACENT
COUNTIES OF WESTERN NORTH TEXAS ALONG THE RED RIVER. THE CAP WAS
VERY WEAK...BUT MID AND UPPER LEVEL LIFT WAS ALSO VERY WEAK. THERE
WILL BE A BRIEF PERIOD...UNTIL ABOUT 8 PM...WHEN ISOLATED
THUNDERSTORMS MAY FORM WITHIN THE INSTABILITY AXIS...AND ESPECIALLY
NEAR A TROUGH AND WIND SHIFT LINE...FROM WATONGA TO JUST WEST OF
LAWTON AND WICHITA FALLS. IF THUNDERSTORMS FORM IN THESE
AREAS...THEY MAY QUICKLY BECOME SEVERE...AND WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE MAY ALSO BE A LOW
CHANCE FOR TORNADOES. THIS EARLY ACTIVITY IS EXPECTED TO BE ONLY
WIDELY SCATTERED IF IT DEVELOPS.
A GREATER CHANCE FOR STRONG AND SEVERE THUNDERSTORMS WILL COME NEAR
AND AFTER SUNSET...AS THE TROUGH WEAKENS IN OKLAHOMA...AND MOISTURE
SURGES BACK TO THE NORTHWEST...TO MEET UP WITH A COLD FRONT AND
DRYLINE. THUNDERSTORMS ARE EXPECTED TO FORM AFTER 8 PM FROM THE
EASTERN TEXAS PANHANDLE INTO NORTHWEST OKLAHOMA. INITIALLY...
INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SUPERCELLS. IF THE
STORMS DEVELOP AS ANTICIPATED...THEIR MOTION WILL LIKELY CARRY THEM
EAST OF THE FRONT AND INTO THE AXIS OF GREATEST INSTABILITY AND WIND
SHEAR OVER WESTERN AND NORTHERN OKLAHOMA. THE THREAT FOR VERY LARGE
HAIL AND TORNADOES WILL BE MAXIMIZED DURING THIS PERIOD...GENERALLY
8 TO 11 PM...JUST EAST OF THE COLD FRONT.
GRADUALLY...STORM MERGERS...AND THE ONSET OF THE LOW LEVEL
JET...WILL CREATE A TRANSITION TOWARD MULTICELL THUNDERSTORMS WITH
THREATS FOR HEAVY RAIN...DAMAGING WINDS...AND MARGINALLY SEVERE HAIL.
FLASH FLOODING MAY BECOME A CONCERN TONIGHT IN NORTHERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAR 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK FOR SEVERE WEATHER CONTINUES MONDAY OVER MUCH OF THE
REGION. AN UPPER LEVEL TROUGH WILL CROSS THE REGION DURING THE FIRST
HALF OF THE DAY...LIKELY GENERATING A LINE OR BROKEN LINE OF STRONG
THUNDERSTORMS. AS OFTEN OCCURS IN EARLY SPRING...THERE WILL BE A
QUESTION OF WHETHER LOW LEVELS WILL RECOVER AND BECOME UNSTABLE
AHEAD OF AN ADVANCING DRYLINE DURING THE AFTERNOON. IF THIS
OCCURS...SCATTERED SEVERE STORMS WILL BE POSSIBLE...INCLUDING
SUPERCELLS.
THE CHANCES FOR THUNDERSTORMS RETURN TO THE RED RIVER VALLEY LATE
TUESDAY NIGHT AS THE LOW LEVEL JET DEVELOPS...WITH THESE STORMS
POSSIBLY CONTINUING OVER THE REGION ON WEDNESDAY. DUE TO LIMITED
INSTABILITY...ORGANIZED SEVERE WEATHER APPEARS UNLIKELY.
THE NEXT CHANCE FOR SEVERE THUNDERSTORMS WILL BE THURSDAY AS ANOTHER
COLD FRONT MOVES INTO THE AREA AND A DRYLINE DEVELOPS NEAR THE
WESTERN OKLAHOMA BORDER.
OTHER HAZARDOUS WEATHER...
EXTREME WILDFIRE BEHAVIOR IS POSSIBLE MONDAY AFTERNOON WEST OF THE
DRYLINE...DUE TO WARM...DRY...AND WINDY CONDITIONS.
UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK ARE LIKELY THIS
AFTERNOON AND TONIGHT.
BURKEIn the hours before
Local storm report, Mar 30, 9:25 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL 3 ESE EAKLY 35.29N 98.51W
03/30/2008 E1.00 INCH CADDO OK BROADCAST MEDIA
&&
JPIKELocal storm report, Mar 30, 9:42 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HAIL BINGER 35.31N 98.34W
03/30/2008 E1.75 INCH CADDO OK LAW ENFORCEMENT
&&
TAYLORLocal storm report, Mar 30, 9:53 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
953 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND GST ALBERT 35.23N 98.40W
03/30/2008 M65 MPH CADDO OK AMATEUR RADIO
&&
JPIKELocal storm report, Mar 30, 10:01 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1001 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG ALBERT 35.23N 98.40W
03/30/2008 CADDO OK AMATEUR RADIO
NUMEROUS POWER LINES DOWN AROUND TOWN
&&
JPIKELocal storm report, Mar 30, 10:03 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HAIL 3 N BINGER 35.35N 98.34W
03/30/2008 E0.88 INCH CADDO OK AMATEUR RADIO
&&
JPIKELocal storm report, Mar 30, 10:09 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1009 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL COWDEN 35.25N 98.72W
03/30/2008 E1.00 INCH WASHITA OK NWS EMPLOYEE
&&
TAYLORThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 41 min |
| Mar 30, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 49 min |
| Mar 30, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 37 min |
| Mar 30, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 46 min |
| Mar 30, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 43 min |
| Mar 30, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 40 min |
| Mar 30, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 33 min |
| Mar 30, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 44 min |
| Mar 30, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 48 min |
| Mar 30, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 48 min |
| Mar 30, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 45 min |
| Mar 30, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 49 min |
| Mar 30, 9:02 PM CDT | Tornado Warning | OUN | Caddo | 43 min |
| Mar 30, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 45 min |
| Mar 30, 9:40 PM CDT | Tornado Warning | OUN | Caddo | 35 min |
| Mar 30, 9:45 PM CDT | Tornado Warning | OUN | Caddo, Washita | 45 min |
| Mar 30, 10:04 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woods, Woodward | 41 min |
| Mar 30, 10:15 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 37 min |
| Mar 30, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 49 min |
| Mar 30, 10:53 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 37 min |
| Mar 30, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 50 min |
| Mar 30, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| Mar 30, 11:28 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 32 min |
| Mar 30, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Oklahoma | 46 min |
| Mar 31, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 41 min |
| Mar 31, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 51 min |
| Mar 31, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 48 min |
| Mar 31, 12:46 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kingfisher, Logan, Major | 44 min |
| Mar 31, 1:32 AM CDT | Tornado Warning | OUN | Logan, Oklahoma | 28 min |
| Mar 31, 1:36 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 39 min |
| Mar 31, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 49 min |
| Mar 31, 1:58 AM CDT | Tornado Warning | OUN | Garfield | 32 min |
| Mar 31, 1:59 AM CDT | Tornado Warning | OUN | Logan | 26 min |
| Mar 31, 2:20 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 40 min |
| Mar 31, 2:30 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 45 min |
| Mar 31, 2:43 AM CDT | Tornado Warning | OUN | Logan, Payne | 47 min |
| Mar 31, 3:00 AM CDT | Flash Flood Warning | OUN | Garfield | 4 hr |
| Mar 31, 3:01 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 44 min |
| Mar 31, 3:15 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 45 min |
| Mar 31, 3:18 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| Mar 31, 3:19 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 26 min |
| Mar 31, 3:43 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 47 min |
| Mar 31, 3:50 AM CDT | Red Flag Warning | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 6 more | 17 hr |
| Mar 31, 3:50 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 40 min |
| Mar 31, 4:05 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 40 min |
| Mar 31, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 46 min |
| Mar 31, 4:31 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 44 min |
| Mar 31, 8:48 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 42 min |
| Mar 31, 9:28 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 47 min |
| Mar 31, 9:30 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 20 min |
| Mar 31, 10:24 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 51 min |
| Mar 31, 11:03 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 42 min |
| Mar 31, 11:09 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 36 min |
| Mar 31, 11:11 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 49 min |
| Mar 31, 11:52 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 38 min |
| Mar 31, 12:14 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 46 min |
| Mar 31, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 39 min |
| Mar 31, 12:55 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 50 min |
| Mar 31, 1:12 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 48 min |
| Mar 31, 1:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 29 min |
| Mar 31, 1:29 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 31 min |
| Mar 31, 1:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 39 min |
| Mar 31, 1:51 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 39 min |
| Mar 31, 1:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 17 min |
| Mar 31, 2:04 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 41 min |
| Mar 31, 2:05 PM CDT | Severe Thunderstorm Warning | OUN | Pontotoc | 40 min |
| Mar 31, 2:21 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 39 min |
| Mar 31, 2:23 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 37 min |
| Mar 31, 2:27 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| Mar 31, 2:33 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 27 min |
| Mar 31, 2:46 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 44 min |
| Mar 31, 2:52 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 38 min |
| Mar 31, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 48 min |
| Mar 31, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 44 min |
| Mar 31, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 28 min |
| Mar 31, 3:11 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Pontotoc | 49 min |
| Mar 31, 3:11 PM CDT | Severe Thunderstorm Warning | OUN | Johnston | 34 min |
| Mar 31, 3:29 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 19 min |
| Mar 31, 3:36 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray, Pontotoc | 39 min |
| Mar 31, 3:50 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 40 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.